# SDR SWIA2019050145802

- Difficulty date: March 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC BAY BELOW FLOOR BOARD IN BETWEEN FS 349 AND FS 364 INTERCOSTAL HAS EVIDENCE OF CORROSION.AT STR 27R (C-CHECK) RO: 04/28/2019 BLENDED OUT CORROSION FROM INTERCOSTAL AT AVIONIC BAY BELOW FLOOR BOARD IN BETWEEN FS 349 AND FS 364, STR 27R IAW SRM. PRESSURE CHECK GOOD. OPERATIONAL TEST GOOD.
